On functions that are continuous on differentiable curves (in Ukrainian)

Journal Title: Математичні Студії - Year 2017, Vol 47, Issue 2

Abstract

We prove that for a normed space X, a topological space Y, a point x0∈X, and a mapping f:X→Y, the continuity of all compositions f∘ω:[0,1]→Y at zero on differentiable curves ω:[0,1]→X with ω(0)=x0 yields the continuity of f at x0.

Authors and Affiliations

Volodymyr Maslyuchenko, O. G. Fotiy

Keywords

Related Articles

International conference in functional analysis dedicated to the 125th anniversary of Stefan Banach

On March 30, 2017, the international mathematical community celebrated the 125th birthday of Stefan Banach, the famous Lviv mathematician, one of the founders of functional analysis. Dedicated to this anniversary, the In...

Ramsey-product subsets of a group

Given an infinite group G and a number vector m→=(m1,…,mk)∈Zk of finite length k, we say that a subset A of G is a Ramsey m→-product set if every infinite subset X⊂G contains distinct elements x1,…,xk∈X such that xm1σ(1)...

The best approximations and widths of the classes of periodical functions of one and several variables in the space B∞,1

We obtained exact-order estimates of the best approximations of classes BΩ∞,θ of periodic functions of many variables and for classes Bωp,θ,1≤p≤∞ of functions of one variable by trigonometric polynomials with correspondi...

Analytic functions in the unit ball of bounded L-index: asymptotic and local properties

We have generalized some criteria of boundedness of L-index in joint variables for analytic functions in the unit ball, where L:Bn→Rn+ is a continuous vector-function, Bn is the unit ball in Cn. One of propositions gives...

On applications of the Levi method in the theory of parabolic equations

A short review of papers where a fundamental solution was constructed by the Levi’s parametrix method is done. Some details of applications of this method for parabolic equations and systems of parabolic equations, in pa...

Download PDF file
  • EP ID EP310127
  • DOI 10.15330/ms.47.2.202-206
  • Views 53
  • Downloads 0

How To Cite

Volodymyr Maslyuchenko, O. G. Fotiy (2017). On functions that are continuous on differentiable curves (in Ukrainian). Математичні Студії, 47(2), 202-206. https://europub.co.uk/articles/-A-310127